# SDR USAA010756

- Difficulty date: June 22, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 35,767 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FUSELAGE SKIN CRACKED .75 INCH, BS 294, MED LOWER HINGE CUTOUT BETWEEN S13L AND 14L.  REPAIR DOUBLER INSTALLED PER SRM 53-10-01, FIG 205.  (M)
